# SDR N3XR202104050003

- Difficulty date: April 5, 2021
- Submitted: April 5, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 2,903 hours
- Engine: Austro E4
- Engine time: 1,181 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Damper
- Part number: E4B73000000KIT
- Part serial: 03667
- Condition: Worn
- Location: Right
- Part time: 540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE LEFT TORSION VIBRATION DAMPER (TVD) P/N-E4B-73-000-000-KIT, WAS INSPECTED FOR RIVET WEAR IT WAS BELOW LIMITS. THE ASSEMBLY WAS REPLACED WITH A NEW UNIT.
